# SDR ASAA2023090344912

- Difficulty date: September 3, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 58,829 hours, 17,485 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

A/T ARM LIGHT I INOP. GROUNDED - YES. PERFORMED A/T BITE CURRENT STATUS TEST TO TEST A/T ENGAGE LIGHT . TEST GOOD-NO FAULTS IN TEST. AIRCRAFT RELEASED FROM MEL 22-4B AND 22-99B PLACARDS REMOVED . SEAMC MIKE NOTIFIED. ETOPS SIGNIFICANT SYSTEM GND VERIFICATION SUCCESSFULL.
